Illinois Journal of Mathematics

Global dimension of special endomorphism rings over Artin algebras

Sverre O. SmalØ

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 22, Issue 3 (1978), 414-427.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048604

Digital Object Identifier
doi:10.1215/ijm/1256048604

Mathematical Reviews number (MathSciNet)
MR0498693

Zentralblatt MATH identifier
0383.16016

Subjects
Primary: 16A60
Secondary: 16A46

Citation

SmalØ, Sverre O. Global dimension of special endomorphism rings over Artin algebras. Illinois J. Math. 22 (1978), no. 3, 414--427. doi:10.1215/ijm/1256048604. https://projecteuclid.org/euclid.ijm/1256048604


Export citation